Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 2, Issue 3 (2012)

Research Article

Pages: 177 - 184

Subordination Results on Certain Subclasses of Analytic Functions Involving Generalized Differential and Integral Operators

H. Ozlem G ¨ UNEY, F. M¨uge SAKAR and Sultan AYTAS¸

Share this article

Research Article

Pages: 185 - 187

An identity from the Al-Salam-Carlitz polynomials

Mingjin Wang

Share this article

Research Article

Pages: 189 - 201

Characteristic Ideals and Fuzzy Characteristic Ideals of Γ-Semigroups

Sujit Kumar Sardar, Bijan Davvaz, Samit Kumar Majumder and Manasi Mandal

Share this article

Research Article

Pages: 203 - 213

Bipolar Valued Fuzzy Sets in Γ-Semigroups

Samit Kumar Majumder

Share this article

Research Article

Pages: 215 - 226

Length spectra and systole for a set of closed hyperbolic surface in genus 2

Emmanuel Philippe

Share this article

Research Article

Pages: 227 - 246

Characterization of ternary semigroups in terms of (∈, ∈ ∨qk) ideals

Anwar Zeb, Gul Zaman, Inayat Ali Shah and Asghar Khan ,

Share this article

Research Article

Pages: 247 - 255

Almost Asymptotically Statistical Equivalent of Double Difference Sequences of Fuzzy Numbers

Kuldip Raj and Sunil K. Sharma

Share this article

Research Article

Pages: 257 - 262

On the Closed Systems in Banach Spaces

T.M.Ahmedov and T.I. Najafov

Share this article

Research Article

Pages: 263 - 271

Ruin Probability with Investment Returns and Dependent Structures

Fenglong Guo and Dingcheng Wang

Share this article

Research Article

Pages: 273 - 282

Two types of traveling wave solutions of a KdV-like advection-dispersion equation

Xinghua Fan and Jiuli Yin

Share this article
Top